(Closed) Just went off the pill….side effects!

posted 8 years ago in Wellness
Post # 3
Member
1940 posts
Buzzing bee
  • Wedding: March 2011

It took me about a month and half to be back to normal. 

Post # 4
Hostess
18643 posts
Honey Beekeeper
  • Wedding: June 2009

I haven’t yet but I probably will, good luck with your symptoms!

Post # 5
Member
1455 posts
Bumble bee
  • Wedding: December 1969

I had to go off it because my insurance changed and long story short I have to have a month or two down time. DID NOT REALIZE that that is why I’ve been having horrible headaches!!!!

This is weird… I also have been feeling like a jillion times more… frisky. Like exponentially. It almost makes me not want to go back on the pill! LOL!

Post # 6
Member
1455 posts
Bumble bee
  • Wedding: December 1969

Gah… please tell me I’m not the only one!

Post # 7
Hostess
18643 posts
Honey Beekeeper
  • Wedding: June 2009

@kjpugs: The pill has a huge side effect of decrease of sex drive for a lot of people (me included).  That’s why I want off it!

Post # 8
Member
1585 posts
Bumble bee
  • Wedding: September 2010

I am planning on stopping the pill after our wedding.  I have been on the pill for 12 years.  It will be interesting to see how things go.  My sister just got an IUD and had been on the pill for 10 years and had no side effects.  She said that her cycle figured itself out in 2 months and it is like clockwork now.  I hope to be as lucky.

Post # 9
Hostess
18643 posts
Honey Beekeeper
  • Wedding: June 2009

@Ms. Caniche: Which IUD did your sister get, the one with hormones (Mirena) or the copper one (Paragard)?

Post # 10
Member
1562 posts
Bumble bee
  • Wedding: June 2010

the only side effect i’ve noticed – during TOM my cramps are back. when on the pill – no cramps. i’ve been ON the pill for so long, i haven’t had cramps in YEARS but as soon as I went off (we are ttc after our wedding…) 2 months ago – the last two TOM’s sucked, cramp-swise.

Post # 11
Member
1455 posts
Bumble bee
  • Wedding: December 1969

We aren’t TTC but we are married and would be able to deal with a happy surprise if we had to. Maybe I should just figure out my cycles and naturally try BC (charting? is that it?) Since I’m LOVING my drive right now.

Post # 13
Member
1455 posts
Bumble bee
  • Wedding: December 1969

Thanks MissAsB!

Post # 14
Member
17 posts
Newbee
  • Wedding: June 2011

Has anyone experienced late periods after going off the pill?

Post # 15
Member
43 posts
Newbee
  • Wedding: January 2011

I didn’t realize how much I appreciated having a lighter period until I went off the pill. My periods are heavier and cramps are much more intense, but other than that I didn’t experience any adverse affects and my cycle continued as normal. I would consult your doctor if these side effects continue to be a problem for you.

The topic ‘Just went off the pill….side effects!’ is closed to new replies.

Find Amazing Vendors